MAUDE Adverse Event Report: ARTHREX, INC. KL 1.8 FIBERTAK, SHOULDER; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. KL 1.8 FIBERTAK, SHOULDER; NON-DEGRADABLE FIXATN FASTENER
Model Number KL 1.8 FIBERTAK, SHOULDER
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
An unknown issue with the reported device has occurred during a knee surgery.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.

Brand Name
KL 1.8 FIBERTAK, SHOULDER
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23008122
Report Number1220246-2025-03792
Device Sequence Number9848098
Product Code MBI
UDI-Device Identifier00888867362857
UDI-Public(01)00888867362857(11)241112(17)291031(10)15346336
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K221396
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 09/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberKL 1.8 FIBERTAK, SHOULDER
Device Catalogue NumberAR-3636-1
Device Lot Number15346336
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date08/19/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2025
Initial Report FDA Received Date09/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown